# SDR DALA1107290175

- Difficulty date: December 24, 2010
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 91,892 hours, 13,615 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T511169
- Condition: Corroded
- Location: Bs 286
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STRUCTURE (EXISTING UPPER FLANGE REPAIRED T-CHORD) AT STA 286, RBL 71-74 FOUND CORRODED.  CABIN FLOORBEAM STRUCTURE AT STA 286, RBL 44.5-83.5.  PREVIOUS REPAIRED T-CHORD FOUND CORROSION EXCEEDED LIMITS IAW SRM 53-00-51, FIG 101 (OTIS).  CORRODED T-CHORD REMOVED , NEW T-CHORD FABRICATED AND INSTALLED IAW SRM 53-00-51, FIG 201, REPAIR 1. (OTIS)
